Alert archive / Montana / Winter Storm Warnings in 2006
Winter Storm Warning 18, NWS Missoula, MT
NWS Missoula, MT issued this winter storm warning at Dec 14, 2006, 5:39 AM MST for 6 counties in Montana; Clearwater County, Idaho County, Idaho. It took effect at Dec 14, 2006, 5:26 PM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2006, 5:39 AM MST (12:39 UTC)
- In effect from
- Dec 14, 2006, 5:26 PM MST
- Expired
- Dec 15, 2006, 2:20 PM MST
- In force
- 21 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Lake County, MT, Lincoln County, MT, Mineral County, MT, Missoula County, MT, Sanders County, MT
The radar
The Missoula radar (KMSX), 74 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 0.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 141239 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 539 AM MST THU DEC 14 2006 .A POWERFUL PACIFIC STORM SYSTEM WILL PRODUCE VERY STRONG WINDS ALONG WITH ACCUMULATING SNOWFALL TO THE HIGHER ELEVATIONS OF NORTH CENTRAL IDAHO AND NORTHWEST MONTANA LATE TONIGHT INTO FRIDAY. BLOWING AND DRIFTING SNOW WILL GREATLY REDUCE VISIBILITIES AND IMPACT TRAVEL THROUGH EXPOSED AREAS AND THROUGH WEST TO EAST ORIENTED CANYONS/PASSES. LOCAL WHITE OUT CONDITIONS ARE EXPECTED IN THE WARNING AREA FROM EARLY FRIDAY MORNING CONTINUING THROUGH THE DAY. IDZ005-MTZ001-004-142230- /O.NEW.KMSO.WS.W.0018.061215T1000Z-061216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-KOOTENAI/CABINET REGION- LOWER CLARK FORK REGION- 539 AM MST THU DEC 14 2006 /439 AM PST THU DEC 14 2006/ ...WINTER STORM WARNING IN EFFECT FROM 3 AM MST /2 AM PST/ TO 5 PM MST /4 PM PST/ FRIDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 4000 FEET...WHICH IS IN EFFECT FROM 3 AM MST /2 AM PST/ TO 5 PM MST /4 PM PST/ FRIDAY. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 2 TO 4 INCHES POSSIBLE IN THE VALLEYS BY FRIDAY EVENING. IN ADDITION TO SNOW...VERY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW... GREATLY REDUCING VISIBILITIES. LOCAL WHITE OUT/BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY IN EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS/PASSES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS AND BLOWING AND DRIFTING SNOW ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ MTZ002-142230- /O.NEW.KMSO.WS.W.0018.061215T1200Z-061216T0000Z/ WEST GLACIER REGION- 539 AM MST THU DEC 14 2006 ...WINTER STORM WARNING IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 4000 FEET...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY. TOTAL SNOW ACCUMULATIONS OF 9 TO 18 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 3 TO 6 INCHES POSSIBLE IN THE VALLEYS BY FRIDAY EVENING. IN ADDITION TO SNOW...VERY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW...GREATLY REDUCING VISIBILITIES. LOCAL WHITE OUT/BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY IN EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS/PASSES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS AND BLOWING AND DRIFTING SNOW ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$
6 follow-up statements
000 WWUS45 KMSO 142117 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 217 PM MST THU DEC 14 2006 .A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY STRONG WINDS ALONG WITH ACCUMULATING SNOWFALL TO THE HIGHER ELEVATIONS OF NORTH CENTRAL IDAHO AND NORTHWEST MONTANA TONIGHT THROUGH FRIDAY. BLOWING AND DRIFTING SNOW WILL GREATLY REDUCE VISIBILITIES...IMPACTING TRAVEL THROUGH EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS AND PASSES. LOCAL WHITE OUT CONDITIONS ARE EXPECTED IN THE WARNING AREA FROM EARLY FRIDAY MORNING AND CONTINUING THROUGH THE DAY. IDZ005-MTZ001-004-150300- /O.CON.KMSO.WS.W.0018.061215T1000Z-061216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-KOOTENAI/CABINET REGION- LOWER CLARK FORK REGION- 217 PM MST THU DEC 14 2006 /117 PM PST THU DEC 14 2006/ ...WINTER STORM WARNING REMAINS IN EFFECT FROM 3 AM MST /2 AM PST/ TO 5 PM MST /4 PM PST/ FRIDAY ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT FROM 3 AM MST /2 AM PST/ TO 5 PM MST /4 PM PST/ FRIDAY. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 2 TO 4 INCHES OF SNOW IN THE VALLEYS BY FRIDAY EVENING. IN ADDITION TO SNOW...VERY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW... GREATLY REDUCING VISIBILITIES. LOCAL WHITE OUT/BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY IN EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS/PASSES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS AND BLOWING AND DRIFTING SNOW ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ MTZ002-150300- /O.CON.KMSO.WS.W.0018.061215T1200Z-061216T0000Z/ WEST GLACIER REGION- 217 PM MST THU DEC 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY. TOTAL SNOW ACCUMULATIONS OF 9 TO 18 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 3 TO 6 INCHES OF SNOW IN THE VALLEYS BY FRIDAY EVENING. IN ADDITION TO SNOW...VERY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW...GREATLY REDUCING VISIBILITIES. LOCAL WHITE OUT/BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY IN EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS/PASSES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS AND BLOWING AND DRIFTING SNOW ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ IDZ006-MTZ006-150300- /O.NEW.KMSO.SB.Y.0012.061215T0600Z-061216T0000Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- 217 PM MST THU DEC 14 2006 /117 PM PST THU DEC 14 2006/ ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 11 PM MST /10 PM PST/ THIS EVENING TO 5 PM MST /4 PM PST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 11 PM MST /10 PM PST/ THIS EVENING TO 5 PM MST /4 PM PST/ FRIDAY. STRONG WEST TO SOUTHWEST SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 50 MPH WILL DEVELOP LATE THIS EVENING AND CONTINUE THROUGH FRIDAY. IN ADDITION...ACCUMULATING SNOWFALL TOTALS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4500 FEET BY FRIDAY AFTERNOON. THE COMBINATION OF STRONG GUSTY WINDS AND SNOW WILL PRODUCE BLOWING SNOW WHICH CAN REDUCE VISIBILITIES AT TIMES MAKING TRAVEL POTENTIALLY HAZARDOUS. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KMSO 150026 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 526 PM MST THU DEC 14 2006 .A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY STRONG WINDS ALONG WITH ACCUMULATING SNOWFALL TO THE HIGHER ELEVATIONS OF NORTH CENTRAL IDAHO AND NORTHWEST MONTANA TONIGHT THROUGH FRIDAY. BLOWING AND DRIFTING SNOW WILL GREATLY REDUCE VISIBILITIES... IMPACTING TRAVEL THROUGH EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS AND PASSES. LOCAL WHITE OUT CONDITIONS ARE EXPECTED IN THE WARNING AREA FROM EARLY FRIDAY MORNING AND CONTINUING THROUGH THE DAY. IDZ005-MTZ001-004-151200- /O.EXT.KMSO.WS.W.0018.061215T0026Z-061216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-KOOTENAI/CABINET REGION- LOWER CLARK FORK REGION- 526 PM MST THU DEC 14 2006 /426 PM PST THU DEC 14 2006/ ...WINTER STORM WARNING NOW IN EFFECT UNTIL 5 PM MST /4 PM PST/ FRIDAY ABOVE 4000 FEET... THE WINTER STORM WARNING ABOVE 4000 FEET IS NOW IN EFFECT UNTIL 5 PM MST /4 PM PST/ FRIDAY. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 2 TO 4 INCHES OF SNOW IN THE VALLEYS BY FRIDAY EVENING. IN ADDITION TO SNOW...VERY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW... GREATLY REDUCING VISIBILITIES. LOCAL WHITE OUT/BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY IN EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS/PASSES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS AND BLOWING AND DRIFTING SNOW ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ MTZ002-151200- /O.EXT.KMSO.WS.W.0018.061215T0400Z-061216T0000Z/ WEST GLACIER REGION- 526 PM MST THU DEC 14 2006 ...WINTER STORM WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 5 PM MST FRIDAY ABOVE 4000 FEET... THE WINTER STORM WARNING ABOVE 4000 FEET IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 5 PM MST FRIDAY. TOTAL SNOW ACCUMULATIONS OF 9 TO 18 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 3 TO 6 INCHES OF SNOW IN THE VALLEYS BY FRIDAY EVENING. IN ADDITION TO SNOW...VERY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW...GREATLY REDUCING VISIBILITIES. LOCAL WHITE OUT/BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY IN EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS/PASSES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS AND BLOWING AND DRIFTING SNOW ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ IDZ006-MTZ006-151200- /O.CON.KMSO.SB.Y.0012.061215T0600Z-061216T0000Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- 526 PM MST THU DEC 14 2006 /426 PM PST THU DEC 14 2006/ ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 11 PM MST /10 PM PST/ THIS EVENING TO 5 PM MST /4 PM PST/ FRIDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 11 PM MST /10 PM PST/ THIS EVENING TO 5 PM MST /4 PM PST/ FRIDAY. STRONG WEST TO SOUTHWEST SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 50 MPH WILL DEVELOP LATE THIS EVENING AND CONTINUE THROUGH FRIDAY. IN ADDITION...ACCUMULATING SNOWFALL TOTALS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4500 FEET BY FRIDAY AFTERNOON. THE COMBINATION OF STRONG GUSTY WINDS AND SNOW WILL PRODUCE BLOWING SNOW WHICH CAN REDUCE VISIBILITIES AT TIMES MAKING TRAVEL POTENTIALLY HAZARDOUS. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KMSO 150409 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 909 PM MST THU DEC 14 2006 .A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY STRONG WINDS ALONG WITH ACCUMULATING SNOWFALL TO THE HIGHER ELEVATIONS OF NORTH CENTRAL IDAHO AND NORTHWEST MONTANA TONIGHT THROUGH FRIDAY. BLOWING AND DRIFTING SNOW WILL GREATLY REDUCE VISIBILITIES... IMPACTING TRAVEL THROUGH EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS AND PASSES. LOCAL WHITE OUT CONDITIONS ARE EXPECTED IN THE WARNING AREA FROM EARLY FRIDAY MORNING AND CONTINUING THROUGH THE DAY. IDZ005-MTZ001-004-151200- /O.CON.KMSO.WS.W.0018.000000T0000Z-061216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-KOOTENAI/CABINET REGION- LOWER CLARK FORK REGION- 909 PM MST THU DEC 14 2006 /809 PM PST THU DEC 14 2006/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ FRIDAY ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ FRIDAY. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 3 TO 6 INCHES OF SNOW IN THE VALLEYS BY FRIDAY EVENING. IN ADDITION TO SNOW...VERY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW... GREATLY REDUCING VISIBILITIES. LOCAL WHITE OUT/BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY IN EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS/PASSES. $$ MTZ002-151200- /O.CON.KMSO.WS.W.0018.000000T0000Z-061216T0000Z/ WEST GLACIER REGION- 909 PM MST THU DEC 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. TOTAL SNOW ACCUMULATIONS OF 9 TO 18 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 3 TO 6 INCHES OF SNOW IN THE VALLEYS BY FRIDAY EVENING. IN ADDITION TO SNOW...VERY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW...GREATLY REDUCING VISIBILITIES. LOCAL WHITE OUT/BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY IN EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS/PASSES. THIS WILL CREATE TREACHEROUS TRAVEL CONDITIONS IN THE MOUNTAINS. $$ IDZ006-MTZ006-151200- /O.EXT.KMSO.SB.Y.0012.061215T1200Z-061216T0000Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- 909 PM MST THU DEC 14 2006 /809 PM PST THU DEC 14 2006/ ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT FROM 5 AM MST /4 AM PST/ TO 5 PM MST /4 PM PST/ FRIDAY... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT FROM 5 AM MST /4 AM PST/ TO 5 PM MST /4 PM PST/ FRIDAY. STRONG WEST TO SOUTHWEST SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 50 MPH WILL DEVELOP LATE THIS EVENING AND CONTINUE THROUGH FRIDAY. SNOW LEVELS WILL BE LOWER LATE TONIGHT AND FRIDAY...AND THIS COMBINED WITH THE WINDS WILL CREATE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. TRAVEL MAY BE DIFFICULT OR HAZARDOUS AT TIMES. ACCUMULATING SNOWFALL TOTALS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4500 FEET WITH 1 TO 3 INCHES OF SNOW IN THE VALLEYS BY FRIDAY AFTERNOON. $$
000 WWUS45 KMSO 150936 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 236 AM MST FRI DEC 15 2006 .A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY STRONG WINDS ALONG WITH ACCUMULATING SNOWFALL TO THE HIGHER ELEVATIONS OF NORTH CENTRAL IDAHO AND NORTHWEST MONTANA TODAY. BLOWING AND DRIFTING SNOW WILL GREATLY REDUCE VISIBILITIES... IMPACTING TRAVEL THROUGH EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS AND PASSES. LOCAL WHITE OUT CONDITIONS ARE EXPECTED IN THE WINTER STORM WARNING AREA FROM EARLY THIS MORNING AND CONTINUING THROUGH THE DAY. MTZ001-004-151900- /O.CAN.KMSO.WS.W.0018.000000T0000Z-061216T0000Z/ /O.EXB.KMSO.SB.Y.0012.061215T0936Z-061216T0000Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 236 AM MST FRI DEC 15 2006 ...WINTER STORM WARNING IS CANCELLED... ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. STRONG SOUTHWEST SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 50 MPH WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE DAY. SNOW WILL INCREASE THIS MORNING AND COMBINE WITH THE STRONG WINDS TO PRODUCE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. TRAVEL MAY BE DIFFICULT OR HAZARDOUS AT TIMES. TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 1 TO 3 INCHES OF SNOW IN THE VALLEYS BY AFTERNOON. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ IDZ006-151900- /O.UPG.KMSO.SB.Y.0012.061215T1200Z-061216T0000Z/ /O.EXA.KMSO.WS.W.0018.000000T0000Z-061216T0000Z/ SOUTHERN CLEARWATER MOUNTAINS- 136 AM PST FRI DEC 15 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...SNOW AND BLOWING SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE SNOW AND BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. STRONG WEST TO SOUTHWEST SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 50 MPH WILL DEVELOP THIS MORNING AND CONTINUE THROUGH TODAY. SNOW WILL INCREASE THIS MORNING AND COMBINE WITH THE WINDS TO PRODUCE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. TRAVEL MAY BE DIFFICULT OR HAZARDOUS AT TIMES. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED ABOVE 4000 FEET AND IN FAVORED AREAS IN STRONG WESTERLY FLOW SUCH AS POWELL...WITH 1 TO 3 INCHES OF SNOW IN THE LOWER ELEVATIONS BY AFTERNOON. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...AND STRONG WINDS ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ IDZ005-MTZ002-151900- /O.CON.KMSO.WS.W.0018.000000T0000Z-061216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-WEST GLACIER REGION- 236 AM MST FRI DEC 15 2006 /136 AM PST FRI DEC 15 2006/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 3 TO 6 INCHES OF SNOW IN THE VALLEYS BY EVENING. IN ADDITION TO SNOW...VERY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW...GREATLY REDUCING VISIBILITIES. LOCAL WHITE OUT/BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY IN EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS AND PASSES. THE COMBINATION OF SNOW AND VERY STRONG WIND WILL CREATE TREACHEROUS TRAVEL CONDITIONS IN THE MOUNTAINS. $$ IDZ010-151900- /O.EXA.KMSO.SB.Y.0012.061215T1200Z-061216T0000Z/ EASTERN LEMHI COUNTY- 236 AM MST FRI DEC 15 2006 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM MST THIS AFTERNOON. STRONG WEST TO SOUTHWEST SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH WILL DEVELOP LATE THIS EVENING AND CONTINUE THROUGH FRIDAY. SNOW SHOWERS WILL BE ON THE INCREASE THIS MORNING AND COMBINE WITH THE STRONG WINDS TO PRODUCE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. TRAVEL MAY BE DIFFICULT OR HAZARDOUS AT TIMES. TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED ABOVE 4500 FEET WITH 1 TO 3 INCHES OF SNOW IN THE VALLEYS BY AFTERNOON. $$ IDZ009-MTZ007-043-151900- /O.EXA.KMSO.SB.Y.0012.061215T1200Z-061216T0000Z/ WESTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION- POTOMAC/SEELEY LAKE REGION- 236 AM MST FRI DEC 15 2006 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM MST THIS AFTERNOON. STRONG WEST TO SOUTHWEST SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE DAY. SNOW SHOWERS WILL BE ON THE INCREASE THIS MORNING AND COMBINE WITH THE STRONG WINDS TO PRODUCE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. TRAVEL MAY BE DIFFICULT OR HAZARDOUS AT TIMES. TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 1 TO 3 INCHES OF SNOW IN THE VALLEYS BY AFTERNOON. $$ MTZ006-151900- /O.CON.KMSO.SB.Y.0012.061215T1200Z-061216T0000Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 236 AM MST FRI DEC 15 2006 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM MST THIS AFTERNOON... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM MST THIS AFTERNOON. STRONG WEST TO SOUTHWEST SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 50 MPH WILL DEVELOP THIS MORNING AND CONTINUE THROUGH TODAY. SNOW SHOWERS WILL BE ON THE INCREASE THIS MORNING AND COMBINE WITH THE STRONG WINDS TO PRODUCE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. TRAVEL MAY BE DIFFICULT OR HAZARDOUS AT TIMES. ACCUMULATING SNOWFALL TOTALS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 1 TO 3 INCHES OF SNOW IN THE LOWER ELEVATIONS BY AFTERNOON. $$
000 WWUS45 KMSO 151631 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 931 AM MST FRI DEC 15 2006 .A POWERFUL PACIFIC STORM SYSTEM IS BRINGING VERY STRONG WINDS ALONG WITH ACCUMULATING SNOWFALL TO THE HIGHER ELEVATIONS OF NORTH CENTRAL IDAHO AND NORTHWEST MONTANA TODAY. BLOWING AND DRIFTING SNOW WILL GREATLY REDUCE VISIBILITIES...IMPACTING TRAVEL THROUGH EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS AND PASSES. LOCAL WHITE OUT CONDITIONS ARE EXPECTED IN THE WINTER STORM WARNING AREA FROM EARLY THIS MORNING AND CONTINUING THROUGH THE DAY. IDZ009-010-MTZ007-151745- /O.CAN.KMSO.SB.Y.0012.000000T0000Z-061216T0000Z/ WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION- 931 AM MST FRI DEC 15 2006 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. THE STRONG COLD FRONT THAT PRODUCED THE SNOWFALL OVERNIGHT AND EARLY THIS MORNING HAS MOVED OUT OF THE AREA. OCCASIONAL SNOW SHOWERS ALONG WITH GUSTY WINDS WILL CONTINUE THE REMAINDER OF TODAY. ADDITIONAL LOCAL SNOWFALL ACCUMULATIONS OF AROUND AN 1 INCH ARE POSSIBLE IN HEAVIER SNOW SHOWERS. $$ IDZ005-006-MTZ002-160000- /O.CON.KMSO.WS.W.0018.000000T0000Z-061216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- WEST GLACIER REGION- 931 AM MST FRI DEC 15 2006 /831 AM PST FRI DEC 15 2006/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 3 TO 6 INCHES OF SNOW IN THE VALLEYS BY EVENING. IN ADDITION TO SNOW...VERY STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CAUSE BLOWING AND DRIFTING OF THE SNOW...GREATLY REDUCING VISIBILITIES. LOCAL WHITE OUT/BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY IN EXPOSED AREAS AND WEST TO EAST ORIENTED CANYONS AND PASSES. THE COMBINATION OF SNOW AND VERY STRONG WIND WILL CREATE TREACHEROUS TRAVEL CONDITIONS IN THE MOUNTAINS. $$ MTZ001-004-160000- /O.CON.KMSO.SB.Y.0012.000000T0000Z-061216T0000Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 931 AM MST FRI DEC 15 2006 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG SOUTHWEST SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 50 MPH WILL CONTINUE THROUGH THE DAY. SNOW WILL INCREASE THIS MORNING AND COMBINE WITH THE STRONG WINDS TO PRODUCE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. TRAVEL MAY BE DIFFICULT OR HAZARDOUS AT TIMES. TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 1 TO 3 INCHES OF SNOW IN THE VALLEYS BY AFTERNOON. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ MTZ006-043-160000- /O.CON.KMSO.SB.Y.0012.000000T0000Z-061216T0000Z/ BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION- 931 AM MST FRI DEC 15 2006 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST TO SOUTHWEST SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 50 MPH WILL CONTINUE THROUGH TODAY. SNOW SHOWERS WILL BE ON THE INCREASE THIS MORNING AND COMBINE WITH THE STRONG WINDS TO PRODUCE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. TRAVEL MAY BE DIFFICULT OR HAZARDOUS AT TIMES. ACCUMULATING SNOWFALL TOTALS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 4000 FEET WITH 1 TO 3 INCHES OF SNOW IN THE LOWER ELEVATIONS BY AFTERNOON. $$
000 WWUS45 KMSO 152120 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 220 PM MST FRI DEC 15 2006 IDZ005-006-MTZ002-152230- /O.CAN.KMSO.WS.W.0018.000000T0000Z-061216T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- WEST GLACIER REGION- 220 PM MST FRI DEC 15 2006 /120 PM PST FRI DEC 15 2006/ ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WINTER STORM WARNING. SNOW SHOWERS...GUSTY WINDS AND SOME DRIFTING SNOW WILL CONTINUE THIS EVENING. HOWEVER...ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED TO BE 1 TO 3 INCHES AND BLOWING/DRIFTING CONDITIONS GENERALLY NOT SEVERE. $$ MTZ001-004-006-043-152230- /O.CAN.KMSO.SB.Y.0012.000000T0000Z-061216T0000Z/ KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION- 220 PM MST FRI DEC 15 2006 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. SNOW SHOWERS SHOULD REMAIN SCATTERED OVERNIGHT WITH ONLY LOCAL AREAS SEEING 1 TO 2 INCHES. TRAVELERS SHOULD STILL BE PREPARED FOR RAPIDLY CHANGING CONDITIONS AS SNOW SHOWERS MOVE ACROSS THE AREA INTO THIS EVENING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Dec 14, 5:06 AM MST, 33 minutes earlier.
Area forecast discussion, Dec 14, 5:06 AM MST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
506 AM MST THU DEC 14 2006
.DISCUSSION...TODAY THROUGH FRIDAY NIGHT...A VERY POTENT UPPER LEVEL
TROUGH AND ASSOCIATED SURFACE LOW ARE APPROACHING THE PACIFIC
NORTHWEST COAST EARLY THIS MORNING. THIS VIGOROUS LOW WILL BRING
STRONG WINDS TO ALL OF NORTH CENTRAL IDAHO AND WESTERN MONTANA
ALONG WITH A GOOD BURST OF SNOWFALL TO THE HIGHER TERRAIN. DECIDED
TO GO AHEAD AND ISSUE WINTER STORM WARNINGS FOR THE NORTHERN
CLEARWATERS AND HIGHER ELEVATIONS OF NORTHWEST MONTANA GIVEN THE
STRONG WINDS AND SNOWFALL COMBINATION. LOCAL BLIZZARD/WHITE OUT
CONDITIONS A GOOD BET WITH THIS SYSTEM...ESPECIALLY FOR RIDGES AND
EAST TO WEST ORIENTED CANYONS/PASSES WITH THE PASSAGE OF THE COLD
FRONT ON FRIDAY MORNING. THIS SYSTEM HAS THE POTENTIAL TO BRING
SNOW AND BLOWING SNOW ADVISORY CRITERIA TO MANY PORTIONS OF THE
FORECAST AREA OUTSIDE OF THE WINTER STORM WARNING AREA. THE SEELEY
LAKE/POTOMAC AREA...THE BITTERROOT AND SAPPHIRE MOUNTAINS...ALONG
WITH THE SOUTHERN CLEARWATERS AND HIGHER ELEVATIONS OF SOUTHWEST
MONTANA WILL LIKELY BE IMPACTED BY THE SNOW AND WIND ON FRIDAY BUT
WILL LET LATER SHIFTS TAKE A CLOSER LOOK. UPGRADED THE HIGH WIND WATCH
FOR THE CAMAS PRAIRIE AND HELLS CANYON AREA GIVEN THE GOOD
POTENTIAL FOR 60-65 KNOT WINDS JUST ABOVE MOUNTAIN TOP LEVEL TO
MIX DOWN INTO THE GRANGEVILLE AREA/CAMAS PRAIRIE AND GOOD TERRAIN
CHANNELING COMBINING WITH A STRONG SURFACE PRESSURE GRADIENT FOR
THE HELLS CANYON AREA. THE POTENTIAL FOR A SIGNIFICANT SNOW
BANDING EVENT OVER NORTH CENTRAL IDAHO AND WEST- CENTRAL MONTANA
EXISTS FOR FRIDAY NIGHT/EARLY SATURDAY MORNING. INCREASED PRECIP
CHANCES AND SNOWFALL AMOUNTS OVER THIS AREA AS A RESULT.
SATURDAY THROUGH WEDNESDAY...GLOBAL MODELS IN FAIRLY GOOD
AGREEMENT WITH A SEASONABLY COLD AIRMASS REMAINING IN PLACE
THROUGH THE BEGINNING OF THE WORK WEEK. THE MOUNTAINS THEN
GRADUALLY WARM MONDAY THROUGH WEDNESDAY BUT VALLEY TEMPERATURE
INVERSIONS WILL LIKELY KEEP MANY OF THE LOWER AND MIDDLE ELEVATION
VALLEYS BELOW AVERAGE THROUGH AT LEAST WEDNESDAY.
&&
.AVIATION...ISOLATED RAIN AND SNOW SHOWERS CONTINUE TO OVER NORTH
CENTRAL IDAHO AND WESTERN MONTANA OCCASIONALLY OBSCURING MOUNTAINS
AND REDUCING VISIBILITIES. A WARM FRONT AND THE LARGE AREA OF
STRATIFORM PRECIPITATION ASSOCIATED WITH THE FRONT WILL MOVE INTO NORTH
CENTRAL IDAHO THIS MORNING AND THEN INTO WESTERN MONTANA DURING
THE AFTERNOON. MOUNTAINS AND MOUNTAIN PASSES WILL BE OBSCURED WITH
MAINLY MVFR CEILINGS AND LOCAL IFR CEILINGS AND VISIBILITY IN
LIGHT TO MODERATE SNOW AND RAIN FROM SOUTHWEST TO NORTHEAST DURING
THE DAY. STRONG WINDS AREA EXPECTED TO DEVELOP OVER NORTH CENTRAL
IDAHO THIS EVENING.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WARNING FROM 3 AM TO 5 PM MST FRIDAY ABOVE 4000
FEET FOR KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION.
WINTER STORM WARNING FROM 5 AM TO 5 PM MST FRIDAY ABOVE 4000
FEET FOR WEST GLACIER REGION.
ID...HIGH WIND WARNING FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY
FOR LOWER HELLS CANYON/SALMON RIVER REGION-
OROFINO/GRANGEVILLE REGION.
WINTER STORM WARNING FROM 2 AM TO 4 PM PST FRIDAY ABOVE 4000
FEET FOR NORTHERN CLEARWATER MOUNTAINS.
&&
CHURCHHazardous weather outlook, Dec 13, 10:04 PM MST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 1004 PM MST WED DEC 13 2006 IDZ005>010-MTZ001>007-043-141800- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION- WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION- POTOMAC/SEELEY LAKE REGION- 1004 PM MST WED DEC 13 2006 /904 PM PST WED DEC 13 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED SHOWERS WILL CONTINUE THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDY CONDITIONS AS WELL AS MOUNTAIN SNOW WILL MOVE INTO THE REGION THURSDAY WITH THE ARRIVAL OF ANOTHER WEATHER SYSTEM. AREAS MOST AFFECTED BY THE WINDS WILL BE WEST CENTRAL IDAHO AND NORTHWEST MONTANA. THE HIGHER TERRAIN COULD SEE WINDS 40 TO 50 MPH...WHILE 30 TO 40 MPH WINDS ARE POSSIBLE IN THE LOWER VALLEYS. HOWEVER...OTHER AREAS OF THE REGION WILL ALSO SEE WINDY CONDITIONS WITH THE PASSING OF THIS SYSTEM. SNOW LEVELS WILL BE QUITE HIGH AS THIS SYSTEM BRINGS IN MORE WARM AIR TO THE REGION. PLEASE MONITOR THE FOLLOWING WIND RELATED PRODUCT FOR MORE INFORMATION ABOUT HAZARDOUS CONDITIONS: GTFNPWMSO/ WWUS75 KMSO .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 2:17 PM MST | Snow and Blowing Snow Advisory | MSO | Deer Lodge, Flathead, Granite, Lake, Lincoln, Mineral and 5 more | 24 hr |
| Dec 14, 2:36 PM MST | Wind Advisory | MSO | Deer Lodge, Flathead, Granite, Lake, Missoula, Powell and 3 more | 24 hr |
| Dec 14, 5:46 AM MST | High Wind Warning | MSO | Clearwater, Idaho | 23 hr |
Nearby
Winter Storm Warnings in Montana, 2006Winter Storm Warnings in Idaho, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.